Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Strongly additive transformations and integral representations with measures of nonlinear operators


Author: Jürgen Batt
Journal: Bull. Amer. Math. Soc. 78 (1972), 474-478
MSC (1970): Primary 46G10, 47H99
DOI: https://doi.org/10.1090/S0002-9904-1972-12951-3
MathSciNet review: 0296772
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 16, 1123. MR 70050
  • 2. J. Batt, Nonlinear compact mappings and their adjoints, Math. Ann. 189 (1970), 5-25. MR 273451
  • 3. J. Batt, Applications of the Orlicz-Pettis theorem to operator valued measures and compact and weakly compact linear transformations on the space of continuous functions, Rev. Roumaine Math. Pures Appl. 14 (1969), 907-935. MR 388158
  • 4. J. Batt and E. Jeffrey Berg, Linear bounded transformations on the space of continuous functions, J. Functional Analysis 4 (1969), 215-239. MR 40 # 1798. MR 248546
  • 5. J. Batt und H. König, Darstellung linearer Transformationen durch vektorwertige Riemann-Stieltjes-Integrale, Arch. Math. 10 (1959), 273-287. MR 21 #7423. MR 108708
  • 6. S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math. (2) 39 (1938), 913-944. MR 1503445
  • 7. R. V. Chacon and N. Friedman, Additive functionals, Arch. Rational Mech. Anal. 18 (1965), 230-240. MR 30 #2329. MR 172103
  • 8. N. Dinculeanu, Sur la représentation intégrale de certaines opérations linéaires. III, Proc. Amer. Math. Soc. 10 (1959), 59-68. MR 21 #2909. MR 104149
  • 9. L. Drewnowski and W. Orlicz, On orthogonally additive functionals, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 883-888. MR 39 #6069. MR 244755
  • 10. C. Foiaş and I. Singer, Some remarks on the representation of linear operators in spaces of vector-valued continuous functions, Rev. Roumaine Math. Pures Appl. 5 (1960), 729-752. MR24#A1618. MR 131770
  • 11. N. Friedman and M. Katz, A representation theorem for additive functionals, Arch. Rational Mech. Anal. 21 (1966), 49-57. MR 33 #245. MR 192018
  • 12. N. Friedman and M. Katz, On additive functionals, Proc. Amer. Math. Soc. 21 (1969), 557-561. MR 39 #4653. MR 243331
  • 13. N. Friedman and A. E. Tong, On additive operators, Canad. J. Math. 23 (1971), 468-480. MR 283554
  • 14. S. Kakutani, Concrete representation of abstract (M)-špaces (A characterization of the space of continuous functions), Ann. of Math. (2) 42 (1941), 994-1024. MR 3, 7; 8, 205. MR 5778
  • 15. V. J. Mizel and K. Sundaresan, Representation of additive and biadditive functionals, Arch. Rational Mech. Anal. 30 (1968), 102-126. MR 37 #3341. MR 227757
  • 16. V. J. Mizel, Representation of nonlinear transformations on Lp spaces, Bull. Amer. Math. Soc. 75 (1969), 164-168. MR 38 #4983. MR 236688
  • 17. V. J. Mizel, Characterization of non-linear transformations possessing kernels, Canad. J. Math. 22 (1970), 449-471. MR 41 #7495. MR 262890
  • 18. V. J. Mizel and K. Sundaresan, Representation of vector valued nonlinear functions, Trans. Amer. Math. Soc. 159 (1971), 344-379. MR 279647
  • 19. F. Riesz, Sur les opérations fonctionelles linéaires, C.R. Acad. Sci. Paris 149 (1909), 974-977.
  • 20. I. Singer, Linear functionate on the space of continuous mappings of a compact Hausdorff space into a Banach space, Rev. Roumaine Math. Pures Appl. 2 (1957), 301-315. (Russian) MR 20 #3445. MR 96964

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10, 47H99

Retrieve articles in all journals with MSC (1970): 46G10, 47H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12951-3

American Mathematical Society